| Model Number |
PRT-00490-100 |
| Medical Device Problem Code |
Output Problem (3005)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
02/05/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned for investigation.The reported event of no ventilation was confirmed.The investigation determined that an electrical component failed on the motherboard printed circuit board (pcb), which caused the device to fail to ventilate.The pcb was replaced and the device now ventilates.
Event or Problem Description
It was reported that the device failed to ventilate while a patient was under treatment.There was no patient harm reported.
Additional Manufacturer Narrative
H9.After additional analysis by ventec, it has been determined that there is a potential risk to health associated with blower circuit failures resulting in unexpected shut downs and/or loss of ventilation.As a result of this investigation, ventec has initiated a field corrective action (reference corrections and removals number 3013095415-4/12/2021-001-r).